If you need an accessible version of this item please contact JSTOR User Support

Notes on Continuous Stochastic Phenomena

P. A. P. Moran
Biometrika
Vol. 37, No. 1/2 (Jun., 1950), pp. 17-23
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2332142
Stable URL: http://www.jstor.org/stable/2332142
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Notes on Continuous Stochastic Phenomena
Preview not available

Page Thumbnails

  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23